MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010485-H
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported detachment was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a procedure of the chronic totally occluded, heavily calcified, distal obtuse marginal vessel, a non-abbott balloon dilatation catheter (bdc) and pilot guide wire were used without resistance.Under fluoroscopy, the guide wire tip didn't look right, so the wire was removed, but the tip had detached at the marker and remained in the anatomy.A different fielder xt guide wire and a 2.25 unspecified stent were used to compress the wire fragment to the vessel wall and treat the lesion.Timi 2 flow was restored to the vessel.There was no reported adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7283583
Report Number2024168-2018-01245
Device Sequence Number16184112
Product Code DQX
UDI-Device Identifier08717648073953
UDI-Public08717648073953
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number1010485-H
Device Lot Number6110371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;